MathSciNet Relay Station
MathSciNet bibliographic data
MR2373184 65M70 (41A20)
Wang, Zhong-Qing; Guo, Ben-Yu Jacobi rational approximation and spectral method for differential equations of degenerate type. Math. Comp. 77 (2008), no. 262, 883–907.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement